# SDR ASAA2016012915182

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,247 hours, 9,305 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  NO SELECTION IN FMC DISPATCH TRIED TO CALL WITH NO SUCCESS. ACFT GROUNDED. CYCLED THE SATCOM CIRCUIT BREAKER IAW THE QRH PROCEDURES.  ACCOMPLISHED SATCOM VOICE TEST FOR OUTGOING CALL AND INCOMING CALL TO DISPATCH SYS 1 AND 2.  AMM 23-15-00-730-801, STEP 1A WITH NO DEFECTS.
